U.S. doctors online nowAsk doctors free
A 19-year-old female asked:

I need to know if i am able to take mucinex: nightshift (acetaminophen,dextromethorphan, triprolidine), sudafed pe (phenylephrine), and diphenhydramine together?

1 doctor answer1 doctor weighed in
Dr. Robert Kwok
Pediatrics 35 years experience
Maybe too much: Maybe too much antihistamine, as the triprolidine and the diphenhydramine are both over-the-counter antihistamines. That could mean drowsiness and dry mouth. Some people may get constipation. Older guys may have a hard time peeing until the drugs wear off.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Oct 25, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.